Alert archive / Wisconsin / Wind Chill Advisories in 2014

Wind Chill Advisory 18, NWS Green Bay, WI

December 29, 20149 counties in Wisconsin

NWS Green Bay, WI issued this wind chill advisory at Dec 29, 2014, 2:03 PM CST for 9 counties in Wisconsin. It took effect at Dec 30, 2014, 12:00 AM CST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Dec 29, 2014, 2:03 PM CST (20:03 UTC)
In effect from
Dec 30, 2014, 12:00 AM CST
Expired
Dec 30, 2014, 11:00 AM CST
In force
11 hr
Issued by
NWS Green Bay, WI

Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marathon County, WI, Oneida County, WI, Portage County, WI, Vilas County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 133 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.1 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2014-12-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2014-12-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -65 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1064 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-65 m²/s²
0-3 km storm-relative helicity
-78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

268 
WWUS43 KGRB 292003
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
203 PM CST MON DEC 29 2014

...VERY COLD WIND CHILLS OVERNIGHT INTO TUESDAY MORNING...

.NORTHWEST WINDS WILL USHER IN AN INCREASINGLY COLDER AIR MASS INTO
THE NORTH CENTRAL AND CENTRAL WISCONSIN THROUGH MID WEEK. FOR
LATE TONIGHT INTO TUESDAY MORNING...NORTHWEST WINDS OF 5 TO 10 MPH
WILL COMBINE WITH SUB ZERO TEMPERATURES TO PRODUCE WIND CHILL
READINGS FROM 20 TO 25 BELOW. WIND CHILLS THIS LOW CAN CAUSE FROST
BITE IN AS LITTLE TIME AS 30 MINUTES.

COLDER AIR WILL CONTINUE TO POUR INTO THE AREA TUESDAY NIGHT INTO
WEDNESDAY WHICH WILL LIKELY PROMPT ADDITIONAL WIND CHILL
HEADLINES. AFTER WEDNESDAY...SOME MODERATION IN TEMPERATURES WILL
DIMINISH THE WIND CHILL THREAT THE REST OF THE WEEK.


WIZ005-010>012-018-019-030-035-036-300415-
/O.NEW.KGRB.WC.Y.0018.141230T0600Z-141230T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT
203 PM CST MON DEC 29 2014

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST
TUESDAY. 

* WIND CHILL VALUES...FALLING TO 20 TO 25 BELOW ZERO.

* WIND CHILLS THIS LOW CAN CAUSE FROST BITE IN AS LITTLE TIME AS
  30 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
3 follow-up statements
706 
WWUS43 KGRB 300341
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
941 PM CST MON DEC 29 2014

...VERY COLD WIND CHILLS OVERNIGHT INTO TUESDAY MORNING...

.NORTHWEST WINDS WILL USHER IN AN INCREASINGLY COLDER AIR MASS
INTO NORTH CENTRAL AND CENTRAL WISCONSIN THROUGH MID WEEK. FOR
LATE TONIGHT INTO TUESDAY MORNING...NORTHWEST WINDS OF 5 TO 10 MPH
WILL COMBINE WITH SUB ZERO TEMPERATURES TO PRODUCE WIND CHILL
READINGS FROM 20 TO 25 BELOW. WIND CHILLS THIS LOW CAN CAUSE FROST
BITE IN AS LITTLE TIME AS 30 MINUTES.

COLDER AIR WILL CONTINUE TO POUR INTO THE AREA TUESDAY NIGHT INTO
WEDNESDAY WHICH WILL LIKELY PROMPT ADDITIONAL WIND CHILL
HEADLINES. AFTER WEDNESDAY...SOME MODERATION IN TEMPERATURES WILL
DIMINISH THE WIND CHILL THREAT THE REST OF THE WEEK.

WIZ005-010>012-018-019-030-035-036-301200-
/O.CON.KGRB.WC.Y.0018.141230T0600Z-141230T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT
941 PM CST MON DEC 29 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY...

* WIND CHILL VALUES...FALLING TO 20 TO 25 BELOW ZERO.

* WIND CHILLS THIS LOW CAN CAUSE FROST BITE IN AS LITTLE TIME AS 
  30 MINUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
574 
WWUS43 KGRB 301141
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
541 AM CST TUE DEC 30 2014

...VERY COLD WIND CHILLS THIS MORNING...

.WIND CHILLS OF 20 TO 30 BELOW ZERO WILL CONTINUE IN NORTHCENTRAL
AND CENTRAL WISCONSIN THIS MORNING. WIND CHILLS THIS LOW CAN CAUSE
FROST BITE IN AS LITTLE AS 30 MINUTES. EVEN COLDER WIND CHILLS ARE
EXPECTED TONIGHT INTO WEDNESDAY WHICH WILL LIKELY PROMPT ADDITIONAL
WIND CHILL ADVISORIES OR WARNINGS.

WIZ005-010>012-018-019-030-035-036-301800-
/O.CON.KGRB.WC.Y.0018.000000T0000Z-141230T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT
541 AM CST TUE DEC 30 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WIND CHILLS OF 20 TO 30 BELOW ZERO.

* WIND CHILLS THIS LOW CAN CAUSE FROST BITE IN AS LITTLE AS 30
  MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
097 
WWUS43 KGRB 301700
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1100 AM CST TUE DEC 30 2014

...WIND CHILLS HAVE IMPROVED THIS MORNING...

.WIND CHILLS HAVE IMPROVED THIS MORNING ACROSS NORTH CENTRAL
WISCONSIN. AFTER BRIEF IMPROVEMENT THIS AFTERNOON IN TEMPERATURES
AND WIND CHILLS...EVEN COLDER WIND CHILLS ARE EXPECTED TONIGHT INTO
WEDNESDAY WHICH WILL LIKELY PROMPT ADDITIONAL WIND CHILL
ADVISORIES OR WARNINGS.

WIZ005-010>012-018-019-030-035-036-301800-
/O.CAN.KGRB.WC.Y.0018.000000T0000Z-141230T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT
1100 AM CST TUE DEC 30 2014

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE WIND
CHILL ADVISORY. 

WATCH OF LATER UPDATES FOR ADDITIONAL WIND CHILL HEADLINES FOR
TONIGHT INTO WEDNESDAY MORNING. PLAN AHEAD FOR DANGEROUSLY COLD
WIND CHILLS IF YOU PLAN ON BEING OUTSIDE OVERNIGHT.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Dec 29, 1:51 PM CST, 12 minutes earlier.

Area forecast discussion, Dec 29, 1:51 PM CST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
151 PM CST MON DEC 29 2014

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND TUESDAY
ISSUED AT 150 PM CST MON DEC 29 2014

WE ARE IN FOR A COLD NIGHT ACROSS NORTH CENTRAL
WISCONSIN...WITH CONTINUED QUIET AND COLD WEATHER ON TUESDAY.

TODAY WAS ANOTHER DAY WHERE LESS CLOUDS DEVELOPED THAN EXPECTED
ACROSS NE WI. TOOK THIS IDEA OF LESS-CLOUDS-IS-BETTER INTO
CONSIDERATION WHEN LOOKING AT THE SITUATION OVERNIGHT. ANY
LEFTOVER CLOUDS SHOULD QUICKLY CLEAR BY MIDNIGHT ACROSS THE CWA
AS HIGH PRESSURE BUILDS INTO THE STATE AND USHERS IN VERY DRY AIR.
WITH CLEAR SKIES AND LIGHT WINDS...TEMPERATURES SHOULD PLUMMET
TONIGHT. MUCH OF THE AREA SHOULD FALL BELOW ZERO...WITH THE ONLY
EXCEPTION BEING THE LAKE SHORE AND FOX VALLEY WHERE CLOUDS COULD
LINGER EARLY TONIGHT AND WE ARE LACKING SNOW COVER.

WITH TEMPERATURES DROPPING INTO THE TEENS BELOW ZERO OVERNIGHT IN
NORTH CENTRAL WISCONSIN...WONT TAKE MUCH TO GET INTO WIND CHILL
ADVISORY CRITERIA. A LITTLE WORRIED WINDS WILL GO LIGHT AND WILL
CAUSE ISSUES WITH WIND CHILL READINGS...AS WINDS TO THE WEST THIS
PAST NIGHT WERE LIGHT AND VARIABLE. HOWEVER...WE HAVE BEEN RATHER
MILD THE PAST FEW WEEKS AND THIS BLAST OF COLD AIR WILL BE A
SIGNIFICANT CHANGE TO THE WEATHER. OPTED TO ISSUE A WIND CHILL
ADVISORY FOR NORTH CENTRAL WISCONSIN TONIGHT TO ALERT PEOPLE WHO
MAY NOT HAVE SHIFTED BACK INTO WINTER-MODE.

THE COLD PATTERN CONTINUES ON TUESDAY. HIGH PRESSURE WILL BE
SITTING OVER THE UPPER MIDWEST AND BRING QUIET WEATHER TO THE
AREA. ANY LINGERING LAKE EFFECT SNOW IN VILAS SHOULD COME TO AN
END AS WINDS TURN MORE WEST AND BECOME LESS FAVORABLE FOR LES IN
OUR CWA. OTHER THAN SOME HIGH CLOUDS...SHOULD BE A NICE DAY. IT WILL
BE COLD...COLDER THAN HIGH TEMPS TODAY WE START OUT VERY LOW
TEMPERATURE-WISE AND CAA SHOULD KEEP TEMPS FROM JUMPING UP AS THE
SUN COMES OUT.

.LONG TERM...TUESDAY NIGHT THROUGH MONDAY
ISSUED AT 150 PM CST MON DEC 29 2014

NWLY UPR FLOW PATTERN WL CONT FOR THE MIDDLE TO LATTER PART OF THE
WORK WEEK. WEAK DISTURBANCES RIDING SE WITHIN THE STG BAROCLINIC
ZONE ACRS THE RGN WL BRING SOME CLDS TO THE AREA FM TIME TO
TIME...THOUGH WORKING THE EXACT TIMING INTO THE FCST ISN/T REALLY
POSSIBLE GIVEN THE OVERALL PATTERN. SOME FLURRIES WL ALSO BE
POSSIBLE. 12Z GUIDANCE PKG INDICATES THU WL BE THE MOST FAVORABLE
TIME FOR SOME FLURRIES...THOUGH THAT COULD EASILY CHG WITH LATER
FCSTS.

TEMPS WL CONT BLO NORMAL. SOME VERY COLD TEMPS ARE POSSIBLE WED
MORNING...ESP IN AREAS WITH A DEEP SNOW COVER THAT CAN LOSE THE
WIND. BUT SFC PRESSURE GRADIENT SHOULD BE TIGHTENING DURING THE
NGT...SO DID NOT WANT TO UNDERCUT GUIDANCE SIGNIFICANTLY. INSTEAD
TRENDED TOWARD THE LOWER GUIDANCE NUMBERS FOR AREAS WITH A SIG
SNOWCOVER.

MODELS CONT TO STRUGGLE WITH THE POTENTIAL FOR A MORE SIG WX TO
AFFECT THE AREA DURING THE UPCOMING WEEKEND. MUCH LIKE THE SYSTEM
THAT CROSSED THE RGN ON XMAS EVE...THE EVENTUAL TRACK WL DEPEND
HEAVILY ON INTERACTIONS BTWN THE NRN AND SRN STREAMS...SO DESPITE
FAIRLY GOOD MODEL TO MODEL AGREEMENT ON A MORE NLY TRACK ON TDA/S
12Z RUNS...SUBSTANTIAL CHGS IN THE TRACK AND INTENSITY OF THE
SYSTEM ARE LIKELY OVER THE COURSE OF THE NEXT COUPLE DAYS.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1103 AM CST MON DEC 29 2014

MVFR CEILINGS AROUND 2500 FEET AND LAKE EFFECT SNOW
SHOWERS NORTH OF RHINELANDER EARLY THIS AFTERNOON...WITH A FEW
MVFR POSSIBLY MAKING THEIR WAY INTO RHINELANDER. MOSTLY VFR CONDITIONS
EXPECTED ELSEWHERE THROUGH MIDDAY THEN SCATTERED TO BROKEN CLOUDS
BETWEEN 2000 AND 3000 FT ARE POSSIBLE THIS AFTERNOON OVER EASTERN
WISCONSIN WITH HIGHER CLOUDS ABOVE. CLEARING EXPECTED TONIGHT OVER
ALL BUT THE FAR NORTH WHERE CLOUDS AND LIGHT SNOW SHOWERS MAY
CONTINUE FOR AWHILE NORTH OF RHINELANDER. CLEARING MIGHT TAKE A
BIT LONGER IN EAST CENTRAL WISCONSIN AS HIGH PRESSURE BUILDS INTO
THE AREA...BUT SHOULD STILL SEE CLEAR SKIES TONIGHT AT SOME POINT.
VFR CONDITIONS TO CONTINUE THROUGH AT LEAST TUESDAY MORNING WITH
LIGHT WEST WINDS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY
FOR WIZ005-010>012-018-019-030-035-036.
&&

SHORT TERM.....ALLEN
LONG TERM......SKOWRONSKI
AVIATION.......ALLEN
Hazardous weather outlook, Dec 29, 1:54 PM CST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
154 PM CST MON DEC 29 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-302000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
154 PM CST MON DEC 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

VERY COLD WIND CHILLS OF 15 TO 25 BELOW ZERO ARE LIKELY LATE
TONIGHT...WITH THE COLDEST READINGS OVER NORTH CENTRAL WISCONSIN.
ANYONE VENTURING OUTDOORS SHOULD DRESS ACCORDINGLY FOR THE BITTER
COLD.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

WIND CHILLS OF 15 TO 25 BELOW ZERO WILL CONTINUE THROUGH MID MORNING
TUESDAY. EVEN COLDER AIR IS EXPECTED TUESDAY NIGHT AND WEDNESDAY
MORNING...WITH WIND CHILLS OF 20 TO 30 BELOW ZERO POSSIBLE
NORTHWEST OF THE FOX VALLEY...AND APPROACHING 20 BELOW ZERO FROM
THE FOX VALLEY EAST TO THE LAKESHORE. WIND CHILLS THIS LOW CAN
CAUSE FROST-BITE WITHIN 30 MINUTES. ANYONE VENTURING OUTDOORS
SHOULD DRESS ACCORDINGLY FOR THE BITTER COLD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-302000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
154 PM CST MON DEC 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

WEST TO SOUTHWEST GALE FORCE GUSTS ARE POSSIBLE WEDNESDAY INTO
WEDNESDAY NIGHT.

In the hours before

Special weather statement, Dec 29, 2:03 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
203 PM CST MON DEC 29 2014

WIZ005-010>012-018-019-030-035-036-292215-
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT
203 PM CST MON DEC 29 2014

...BITTER COLD WIND CHILLS THIS WEEK...

NORTHWEST WINDS WILL USHER IN AN INCREASINGLY COLDER AIR MASS INTO
THE NORTH CENTRAL AND CENTRAL WISCONSIN THROUGH MID WEEK. FOR
LATE TONIGHT INTO TUESDAY MORNING...NORTHWEST WINDS OF 5 TO 10 MPH
WILL COMBINE WITH SUB ZERO TEMPERATURES TO PRODUCE WIND CHILL
READINGS FROM 20 TO 25 BELOW.

ARCTIC AIR WILL CONTINUE TO POUR INTO THE REGION TUESDAY NIGHT
INTO WEDNESDAY MORNING TO PRODUCE EVEN COLDER WIND CHILL READINGS
OF 20 TO 30 BELOW ZERO.

WIND CHILLS THIS LOW CAN CAUSE FROST BITE IN AS LITTLE TIME AS 30
MINUTES. AFTER WEDNESDAY...SOME MODERATION IN TEMPERATURES WILL
DIMINISH THE WIND CHILL THREAT THE REST OF THE WEEK.

WIZ013-020>022-031-037>040-045-048>050-073-074-292215-
NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-SHAWANO-WAUPACA-
OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...APPLETON...
GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...
CRIVITZ
203 PM CST MON DEC 29 2014

...VERY COLD WIND CHILLS THIS WEEK...

NORTHWEST WINDS WILL USHER IN AN INCREASINGLY COLDER AIR MASS INTO
THE NORTH CENTRAL AND CENTRAL WISCONSIN THROUGH MID WEEK. FOR
LATE TONIGHT INTO TUESDAY MORNING...NORTHWEST WINDS OF 5 TO 10 MPH
WILL COMBINE WITH NEAR ZERO OR SINGLE DIGIT ABOVE ZERO
TEMPERATURES TO PRODUCE WIND CHILL READINGS FROM 10 TO 20 BELOW.

ARCTIC AIR WILL CONTINUE TO POUR INTO THE REGION TUESDAY NIGHT
INTO WEDNESDAY MORNING TO PRODUCE EVEN COLDER WIND CHILL READINGS
OF 15 TO 25 BELOW ZERO.

WIND CHILLS THIS LOW CAN CAUSE FROST BITE IN AS LITTLE TIME AS 30
MINUTES. AFTER WEDNESDAY...SOME MODERATION IN TEMPERATURES WILL
DIMINISH THE WIND CHILL THREAT THE REST OF THE WEEK.

ALLEN

Nearby

Wind Chill Advisories in Wisconsin, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.